# SDR XN0A1359

- Difficulty date: February 1, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 125
- Aircraft time: 44,280 hours, 22,000 cycles
- Engine: Ge CF650C2
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Condition: Faulted
- Location: Nr 2
- Stage of operation: TX
- How discovered: C
- Nature of condition: G
- Precautionary procedure: D

## Discrepancy

NR 1 PITCH TRIM TRIPPED BEFORE TAXI.  ALL COCKPIT LIGHTS STARTED FLASHING WITH POWER-UP FOR TAXI.  LOST VSI INDICATORS TEMPORARILY.  LOST TAWS INDICATIONS. FOUND NR 1 GCU CAUSING POWER INTERRUPTIONS. R/R NR 1 GCU AND DISCONNECTED NR 2 CSD, OPS CK GOOD IAW AMM CHAPTER 22-12-34. (2) R/R NR 1 GCU AND DISCONNECTED NR 2 CSD, OPS CK GOOD IAW AMM CHAPTER 24-21-12.(3) R/R NR 1 GCU AND DISCONNECTED NR 2 CSD, OPS CK GOOD IAW AMM CHAPTER 34-11-50.  R/R NR 1 GCU AND DISCONNECTED NR 2 CSD, OPS CK GOOD IAW CMM ST3400.  WHILE T/S ITEMS NR 1 THRU NR 4, FOUND NR 2 ENGINE GCU FAULTY.  R/R NR 2 ENGINE GCU. CSD RECONNECTED, OPS CHECKS GOOD IAW AMM CHAPTER 24-21-12. DMI NR 7005 CLEARED. (STATUS:SUPP/CLOSED)
